Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Depo injections?

Hi my son is bipolar schizophrenia and he has been prescribed Depo injections and the side effects shown are the symptoms he has show very strongly and he is trying to eliminate these from his mind. is there other solutions before he become uncontrollable.
Mon, 10 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Consult a psychiatrist and ask for alternatives.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a baby 6months ago and in may of this year I got the depo shot (I have had it many times before with no problems) and now my period has been...